Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Vein below thumb appears to be swollen, pain on moving thumb, wrist pain. Cure for symptoms?

The vein below my left thumb over my wrist apppears to feel swollen....The Bone along side it is tender. My left wrist feels painful. The pain is exacerbated with movement, use of thumb to do pretty much anything - hold a pencil, turn a knob, lift anything. This pain started approximately a month and a half ago and got worse with use.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
good evening...I think what you have is de quervians tenosynovitis. it s not your vein which is swollen. it s the tendon mostly. you can read it on net and see if your symptoms are the same. you can use thumb splints and some painkillers for time being. if it doesn't get better we normally give a steroid injection into the tendon and it gets relieved in two to three days.
Answered: Sun, 18 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor